北京航空航天大学学报 ›› 2001, Vol. 27 ›› Issue (2): 217-220.

• 论文 • 上一篇    下一篇

一类拟线性椭圆型方程正整体解的存在性

杨作东, 陆启韶   

  1. 北京航空航天大学 理学院
  • 收稿日期:1999-10-20 出版日期:2001-02-28 发布日期:2010-09-27
  • 作者简介:杨作东(1961-),男,河北三河人,博士生,100083,北京.
  • 基金资助:

    国家自然科学基金资助项目(19872010); 教育部博士学科点基金资助项目(98000619)

Existence and Multiplicity of Positive Entire Solutions fora Class of Quasilinear Elliptic Equation

YANG Zuo-dong, LU Qi-shao   

  1. Beijing University of Aeronautics and Astronautics, School of Science
  • Received:1999-10-20 Online:2001-02-28 Published:2010-09-27

摘要: 以 Schauder-Tychonoff 不动点定理为工具, 对非线性项在新的条件下, 在 R n中讨论了一类二阶拟线性椭圆型方程正有界整体解的存在性和多解性. 在许多文献中, 考虑了半线性椭圆型方程正有界整体解的存在性和多解性,本文把半线性方程的结果推广到拟线性方程,从而发展了半线性方程的结果.

Abstract: With the Schauder-Tychonoff fixed point theorems as the principal tool, the theorems of existence and multiplicity of bounded positive entire solutions for a class quasilinear elliptic equations are established.In many articles, the theorems of existence and multiplicity of bounded positive entire solutions for a class semilinear elliptic equations are established.The results of the semilinear equations are extended to the quasilinear ones and the results of semilinear equations are developed.

中图分类号: 


版权所有 © 《北京航空航天大学学报》编辑部
通讯地址:北京市海淀区学院路37号 北京航空航天大学学报编辑部 邮编:100191 E-mail:jbuaa@buaa.edu.cn
本系统由北京玛格泰克科技发展有限公司设计开发